| Catalog Number |
1623-B62M/B |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a procedure, the customer reported that two devices from the same lot experienced hub detachment at the same location.Both devices reportedly broke at the same spot during use.No additional patient outcome information was provided.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was found to have a break in the catheter near the hub; however, the root cause of this defect is unable to be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.